# SDR 97UAL900548

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Engine: Pwa PW2037
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Indicator
- Part number: JG1208CA01
- Condition: Inoperative
- Location: Fuel Syst
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH, A FUEL CONFIGURATION MESSAGE ILLUMINATED.  REPORTED AND ACTUAL FUEL DID NOT MATCH.  *S/D*  RIGHT LOWER WING FUELING LOAD SELECT INDICATOR WAS INOP.  REPLACED THE LOAD SELECT INDICATOR PER 757MM 28-41-06.  SYSTEM OPERATED NORMAL AFTER REPLACEMENT.
